# SDR SWAA2024092338699

- Difficulty date: September 18, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N8582Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64801
- Aircraft time: 19,642 hours, 10,211 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN LEFT SERVICE DOOR LINING ASSISTANT HANDLE LOOSE 2024-525938<[01] INSTALLED CORRECTLY LEFT SERVICE DOOR LINING ASSISTANT HANDLE IAW B737-800 AMM-52-13-31-400-802 STEP 3.G(2);[02] INSTALLED CORRECTLY LEFT SERVICE DOOR LINING ASSISTANT HANDLE IAW B737-800 AMM-52-13-31-400-802 STEP 3.G(2)
